Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Axioms that define semi-metric, Moore and metric spaces

Author: J. R. Boyd
Journal: Proc. Amer. Math. Soc. 13 (1962), 482-484
MSC: Primary 54.38; Secondary 54.35
MathSciNet review: 0188983
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. F. McAuley, A relation between perfect separability, completeness, and normality in semi-metric spaces, Pacific J. Math. 6 (1956), 315-326.
  • [2] R. L. Moore, Foundations of point set theory, Amer. Math. Soc. Colloq. Publ. Vol. 13, Amer. Math. Soc., New York, 1932.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.38, 54.35

Retrieve articles in all journals with MSC: 54.38, 54.35

Additional Information

Article copyright: © Copyright 1962 American Mathematical Society